# SDR SWAA2023020696817

- Difficulty date: January 31, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Inoperative
- Location: Zn 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LOCATOR LIGHT OVER FWD L/H DOOR HAS INOP BULBS<[01] RELAMPED AND PERFORMED GOOD INSTALLATION TEST OF FWD L/H DOOR'S EMERGENCY EXIT LOCATOR IAW AMM 33-51-01-960-801.  NO ADDITIONAL FAULTS OBSERVED.;[02] VERIFIED CORRECTIVE ACTION #1.
